# SDR DALA2014120906447

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 56,423 hours, 22,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE SEAT LIGHTS INOPERATIVE FROM ROW 20 TO ROW 28.  TROUBLESHOT & REPAIRED WIRING IAW WDM 33-51-22 AND EMERGENCY LIGHTS INSTALLATION DWG 5B33-41158.
